# SDR CALA2023122003686

- Difficulty date: December 15, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 74,420 hours, 26,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15181161
- Condition: Chafed
- Location: Sta 727
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME HAS A CHAFING CONDITION STA 727 STR 1 ACCOMPLISHED REPAIR ON MAIN CABIN FRAME STA 727 STR 1 ACCORDING TO EC/RA #:5340-02176.
